# SDR USAA920081636

- Difficulty date: September 7, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 30,668 hours, 11,802 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Servo Control
- Part number: C247360012
- Part serial: H1357
- Condition: Faulty
- Location: Nlg Steering
- Part time: 30,668 hours, 11,802 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOG PAGE 8174263 FLT NR 291 LAS-SEA EMERGENCY LANDING.  CREW ADVISED DISPATCH OF A NOSE WHEEL STEERING FAULT.  NOSE WHEEL MAY NOT CENTER.  CAPTAIN DECLARED AN EMERGENCY AND REQUESTED EMERGENCY EQUIPMENT.  THE LANDING WAS UNEVENTFUL AND ACFT WAS TOWED TO THE GATE.  MX R&R THE NOSE WHEEL STEERING SERVO CONTROL 6GC PER AIRBUS MX MANUAL 32-51-51.
